# SDR YENA200625

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 9,650 hours, 3,213 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 13842
- Condition: Failed
- Location: Seat 14e
- Part time: 387 hours, 145 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TV'S AT 14E, F WENT OUT IN FLIGHT.  ACCOMPANIED ELECTRICAL SMELL IN AREA, NO SMOKE.  TURNED TV SYSTEM OFF AS REQUIRED.  REMOVED AND REPLACED SEB AT SEAT 14E AND ACCOMPLISHED LTV TASK 23-39-00-810-801, LTV OPERATING NORMAL.
